Awful breast tenderness with zoladex

Hi all well I decided to have the injection which really hurt and I'm just starting to see some side effects, mainly very sore breasts, I feel like I'm pregnant with them, is this normal? As yet my pain has not subsided so no benefits as such yet but I was very weepy last night when my breasts were hurting so much. Would love to know if anyone else has suffered this. Thanks

6 Replies

oldestnewest
  • yes normal as you enter the 'flare stage' this doesn't last for too long. It does increase ALL hormone related aches pains bleeds etc. then the flare shuts down the pituitary gland which stops those side effects only to replace them with the myraid of other possible side effects caused by your body struggling to now cope with out the hormones it is usually depending on for so many aspects of body functions. you may not experience much- it may be absolutely wicked - and every stage inbetween and you won't know till it happens.

    Just make sure you have read the patient info leaflets for the drug and are aware of thelong list of side effects so you know what to be on the look out for and are less likely to panic or get caught out when they do hit you. Very best of luck - you will need it.

  • Thank you impatient, I think you replied to me before and your post was really useful and despite your advice against it I decided that it was the only option I had. Yes I know about the flare stage and I hope that this will die down but yes I am not looking forward to all the other side effects either. All I can do is try it and stop it if it doesn't agree with me, I just wanted to know that the breast tenderness was normal as it just says breast enlargement on the leaflet, they are so sore today, if it stays like this then I definately won't be on zoladex for long! Thanks for your help, it is much appreciated. X

  • hope to goodness it doesn't last too long and it's plain sailing thereafter.

    I am keeping my fingers crossed for you. All the best X

  • Hi there

    I do remember having sore breasts when I first started zoladex,I do remember it was during the initial flare stage and didn't last .I hate to tell you but my breasts have shrunk a little having been on zoladex not much just a little but as usual everyone reacts differently to these things.I hope you get over this initial stage soon and get some relief

  • Thank you mablesky, I'm glad to hear it won't last as I don't think I could put up with it for much longer, as for shrinking I'm not too bothered about that as they are shrivelled up enough from breast feeding two children!! I did know about the flare stage I guess I just didn't really know what to expect, I thought it would just be my existing symptoms that would get worse, I didn't think I'd get new pains etc!! Fingers crossed it will all die down. Thank you again for your response.

  • Hi there, I have just searched tender breasts while on Zoladex and your post came up, I was wondering how you got on? and how you found the treatment over all? I had my 1st of 6 monthly injections 13 days ago and today my boobs are really aching :-(

    Kind regards Fay.

You may also like...